# SDR DXTA212021304871

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 6,256 hours, 4,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING AND BLEED AIR ON WE NOTICED LIGHT SMOKE OR VAPOR IN CABIN AND A MUSTY ODOR.  TURNED BLEED AIR OFF AND SMOKE/VAPOR SEEMED TO GET WORST. SHUTDOWN APU AND STARTED ENGINES AND SMOKE/VAPOR WENT AWAY.
